# SDR ASOA2012071201888

- Difficulty date: July 9, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 27,584 hours, 24,614 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Part time: 986,400 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB FWD FACE HAS FIVE CRACKED ISOLATORS.  REMOVED DAMAGED ISOLATORS AND INSTALLED NEW ISOLATORS IAW SRM 51-42-13.
